# SDR SWAA2023051126804

- Difficulty date: April 12, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 52,003 hours, 31,287 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SLAT 5 SKIN ACTUATOR FITTING AREA AT SLAT STATION 85.19 AT RT WING 2023-247594<[01] TOOL USED EDDY CURRENT FLAW DETECTOR PN: NORTEC 600D; SN: 200053402; DUE DATE: 13-MAY-23;[02] TOOL USED EDDY CURRENT EQUIPMENT P/N NORTEC 600D; S/N 60009161631 DUE DATE 31/JAN/24;[03] REPAIRED SLAT 5 SKIN ACTUATOR FITTING AREA AT SLAT STATION 85.19 AT RT WING IAW B737-700 SRM 57-42-01-2R-8 REPAIR 8. SEE INDIVIDUAL SIGN OFF BELOW;[04] CORRECTED STEP 3 REPAIRED SLAT 5 SKIN ACTUATOR FITTING AREA AT SLAT STATION 75 TO 95.19 AT RT WING IAW B737-700 SRM 57-42-01-2R-8 REPAIR 8. SEE INDIVIDUAL SIGN OFF BELOW;[05] REPAIRED SLAT 5 SKIN ACTUATOR FITTING AREA AT SLAT STATION 75 TO 95.19 AT RT WING IAW B737-700 SRM 57-42-01-2R-8 REPAIR 8. SEE INDIVIDUAL SIGN OFF BELOW RII
